Professor Jarosław Kędra

Professor Jarosław Kędra
MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

Overview
Professor Jarosław Kędra
Professor Jarosław Kędra

Contact Details

Telephone
work +44 (0)1224 272608
Fax
fax +44 (0)1224 272607
Email
Address
The University of Aberdeen Fraser Noble Building, room 160
Web Links

http://homepages.abdn.ac.uk/kedra/pages/

Research

Research Interests

Geometry, Topology and Group Theory.

Collaborations

Publications

Publications 

Currently viewing:

Page 1 of 1 Results 1 to 33 of 33

  • Brandenbursky, M & Kedra, J 2019, 'Fragmentation norm and relative quasimorphisms' Proceedings of the American Mathematical Society.
  • Brandenbursky, M, Kedra, J & Shelukhin, E 2018, 'On the autonomous norm on the group of Hamiltonian diffeomorphisms of the torus' Communications in Contemporary Mathematics, vol. 20, no. 2, 1750042 . [Online] DOI: https://doi.org/10.1142/S0219199717500420
  • Brandenbursky, M & Kedra, J 2017, 'The autonomous norm on Ham(R2n) is bounded' Annales mathématiques du Québec, vol. 41, no. 1, pp. 63-65. [Online] DOI: https://doi.org/10.1007/s40316-016-0065-7
  • Brandenbursky, M, Gal, S, Kedra, J & Marcinkowski, M 2016, 'Cancellation norm and the geometry of bi-invariant word metrics' Glasgow Mathematical Journal, vol. 58, no. 01, pp. 153-176. [Online] DOI: https://doi.org/10.1017/S0017089515000129
  • Brandenbursky, M & Kedra, J 2015, 'Concordance group and stable commutator length in braid groups' Algebraic & Geometric Topology, vol. 15, no. 5, pp. 2859-2884. [Online] DOI: https://doi.org/10.2140/agt.2015.15.2861
  • Evans, JD & Kedra, J 2015, 'Pseudoholomorphic tori in the Kodaira-Thurson manifold' Compositio Mathematica, vol. 151, no. 12, pp. 2212-2250. [Online] DOI: https://doi.org/10.1112/S0010437X15007460
  • Kedra, J 2014, 'On the Cohomology of Classifying Spaces of Groups of Homeomorphisms' Proceedings of the Edinburgh Mathematical Society, vol. 57, no. 3, pp. 763-778. [Online] DOI: https://doi.org/10.1017/S0013091513000692
  • Evans, JD & Kedra, J 2014, 'Remarks on monotone Lagrangians in C^n' Mathematical Research Letters, vol. 21, no. 6, pp. 1241-1255. [Online] DOI: https://doi.org/10.4310/MRL.2014.v21.n6.a2
  • Brandenbursky, M & Kedra, J 2013, 'On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc' Algebraic & Geometric Topology, vol. 13, no. 2, pp. 795-816. [Online] DOI: https://doi.org/10.2140/agt.2013.13.795
  • Brandenbursky, M & Kedra, J 2013, 'Quasi-isometric embeddings into diffeomorphism groups' Groups, Geometry and Dynamics, vol. 7, no. 3, pp. 523-534. [Online] DOI: https://doi.org/10.4171/GGD/194
  • Gal, S & Kedra, J 2012, 'A two-cocycle on the group of symplectic diffeomorphisms' Mathematische Zeitschrift, vol. 271, no. 3-4, pp. 693-706. [Online] DOI: https://doi.org/10.1007/s00209-011-0884-9
  • Gal, S & Kedra, J 2011, 'On distortion in groups of homeomorphisms' Journal of Modern Dynamics, vol. 5, no. 3, pp. 609-622. [Online] DOI: https://doi.org/10.3934/jmd.2011.5.609
  • Gal, S & Kedra, J 2011, 'On bi-invariant word metrics' Journal of Topology and Analysis, vol. 3, no. 2, pp. 161-175. [Online] DOI: https://doi.org/10.1142/S1793525311000556
  • Kedra, J, Tralle, A & Woike, A 2011, 'On nondegenerate coupling forms' Journal of Geometry and Physics, vol. 61, no. 2, pp. 462-475. [Online] DOI: https://doi.org/10.1016/j.geomphys.2010.10.019
  • Kedra, J & Gal, S 2011, 'A cocycle on the group of symplectic diffeomorphisms' Advances in Geometry, vol. 11, no. 1, pp. 73-88. [Online] DOI: https://doi.org/10.1515/ADVGEOM.2010.039
  • Gal, S, Kedra, JJ & Tralle, A 2011, 'On the algebraic independence of Hamiltonian characteristic classes' Journal of Symplectic Geometry, vol. 9, no. 1, pp. 1-10.
  • Kedra, JJ 2011, 'The Lalonde-McDuff conjecture and the fundamental group' Proceedings of the Edinburgh Mathematical Society, vol. 54, no. 1, pp. 125-129. [Online] DOI: https://doi.org/10.1017/S0013091509000145
  • Kedra, J 2009, 'Symplectically hyperbolic manifolds' Differential Geometry and its Applications, vol. 27, no. 4, pp. 455-463. [Online] DOI: https://doi.org/10.1016/j.difgeo.2009.01.006
  • Kedra, J 2009, 'Fundamental group of Symp(M,w) with no circle action' Archivum Mathematicum, vol. 45, no. 1, pp. 75-78.
  • Kedra, J, Rudyak, Y & Tralle, A 2008, 'Symplectically aspherical manifolds' Journal of Fixed Point Theory and Applications, vol. 3, no. 1, pp. 1-21. [Online] DOI: https://doi.org/10.1007/s11784-007-0048-z
  • Kedra, J, Rudyak, Y & Tralle, A 2007, 'On fundamental groups of symplectically aspherical manifolds II: Abelian groups' Mathematische Zeitschrift, vol. 256, no. 4, pp. 825-835. [Online] DOI: https://doi.org/10.1007/s00209-007-0105-8
  • Kedra, J, Kotschick, D & Morita, S 2006, 'Crossed flux homomorphisms and vanishing theorems for flux groups' Geometric and Functional Analysis, vol. 16, no. 6, pp. 1246-1273. [Online] DOI: https://doi.org/10.1007/S00039-006-0578-3
  • Gal, S & Kedra, J 2006, 'Symplectic configurations' International Mathematics Research Notices, vol. 2006, 46530, pp. 1-35. [Online] DOI: https://doi.org/10.1155/IMRN/2006/46530
  • Kedra, JJ 2005, 'Evaluation fibrations and topology of symplectomorphisms' Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 305-312. [Online] DOI: https://doi.org/10.1090/S0002-9939-04-07507-0
  • Hajduk, B, Kedra, J, Polterovich, L & Tralle, A 2005, 'Conference on Symplectic Topology: Papers from the conference held in Stare Jablonki, Poland, July 3-10, 2004' Journal of Symplectic Geometry, vol. 3, no. 4.
  • Kedra, J & McDuff, D 2005, 'Homotopy properties of Hamiltonian group actions' Geometry & Topology, vol. 9, pp. 121-162. [Online] DOI: https://doi.org/10.2140/gt.2005.9.121
  • Ibanez, R, Kedra, J, Rudyak, Y & Tralle, A 2004, 'On fundamental groups of symplectically aspherical manifolds' Mathematische Zeitschrift, vol. 248, no. 4, pp. 805-826. [Online] DOI: https://doi.org/10.1007/s00209-004-0682-8
  • Jezierski, J, Kedra, J & Marzantowicz, W 2004, 'Homotopy minimal periods for N R-solvmanifolds maps' Topology and its Applications, vol. 144, no. 1-3, pp. 29-49. [Online] DOI: https://doi.org/10.1016/j.topol.2004.02.018
  • Kedra, JJ 2004, 'Restrictions on symplectic fibrations' Differential Geometry and its Applications, vol. 21, no. 1, pp. 93-112. [Online] DOI: https://doi.org/10.1016/j.difgeo.2004.03.009
  • Kedra, JJ 2000, 'KS-Models and Symplectic Structures on Total Spaces of Bundles' Bulletin of the Belgian Mathematical Society Simon Stevin, vol. 7, no. 3, pp. 377-385.
  • Kedra, J 2000, 'Remarks on the flux groups' Mathematical Research Letters, vol. 7, no. 3, pp. 279-285. [Online] DOI: https://doi.org/10.4310/MRL.2000.v7.n3.a3
  • Tralle, A & Kedra, JJ 1997, 'Compact completely solvable Kähler solvmanifolds are tori' International Mathematics Research Notices, vol. 1997, no. 15, pp. 727-732. [Online] DOI: https://doi.org/10.1155/S1073792897000470
  • Kedra, JJ & Tralle, A 1995, 'On Symplectic Fat Bundles' Bulletin of Polish Academy of Sciences. Mathematics.
Show 10 | 25 | 50 | 100 results per page

Update